Francesco Leonetti
TitleCited byYear
Sharp regularity for functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Journal of Differential Equations 204 (1), 5-55, 2004
2042004
Regularity results for minimizers of irregular integrals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Forum Mathematicum 14 (2), 245-272, 2002
1002002
Higher integrability for minimizers of integral functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
journal of differential equations 157 (2), 414-438, 1999
721999
Regularity for minimizers of functionals with p–q growth
L Esposito, F Leonetti, G Mingione
NoDEA: Nonlinear Differential Equations and Applications 6 (2), 133-148, 2009
672009
Quasiconformal solutions to certain first order systems and the proof of a conjecture of GW Milton
F Leonetti, V Nesi
Journal de mathématiques pures et appliquées 76 (2), 109-124, 1997
581997
Maximum principle for vector-valued mappings minimizing variational integrals
A D'Ottavio, F Leonetti, C Musciano
ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA'DI MODENA 46, 677-683, 1998
411998
A new Poincaré inequality and its application to the regularity of minimizers of integral functionals with nonstandard growth
T Bhattacharya, F Leonetti
Nonlinear Analysis: Theory, Methods & Applications 17 (9), 833-839, 1991
381991
W&* & regularity for weak solutions of elliptic systems with non# standard growth
T Bhattacharya, F Leonetti
J. Math. Anal. Appl 176, 224-234, 1993
341993
Integrability for solutions to some anisotropic elliptic equations
F Leonetti, F Siepe
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2867-2873, 2012
242012
Higher integrability for minimizers of integral functionals with nonstandard growth
F Leonetti
Journal of differential equations 112 (2), 308-324, 1994
241994
On the regularity of very weak minima*
D Giachetti, F Leonetti, R Schianchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 126 (2 …, 1996
231996
Weak differentiability for solutions to nonlinear elliptic systems withp, q-growth conditions
F Leonetti
Annali di matematica pura ed applicata 162 (1), 349-366, 1992
221992
Maximum principle for vector-valued minimizers of some integral functionals
F Leonetti
211991
A uniform estimate for positive solutions of semilinear elliptic equations
G Fusco, F Leonetti, C Pignotti
Transactions of the American Mathematical Society 363 (8), 4285-4307, 2011
192011
Maximum principle for vector valued minimizers
F Leonetti, F Siepe
Journal of Convex Analysis 12 (2), 267, 2005
172005
Global integrability for minimizers of anisotropic functionals
F Leonetti, F Siepe
Manuscripta Mathematica 144 (1-2), 91-98, 2014
162014
Local boundedness for vector valued minimizers of anisotropic functionals
F Leonetti, E Mascolo
Zeitschrift für Analysis und ihre Anwendungen 31 (3), 357-378, 2012
152012
Global integrability for weak solutions to some anisotropic elliptic equations
A Innamorati, F Leonetti
Nonlinear Analysis: Theory, Methods & Applications 113, 430-434, 2015
142015
Regularity for solutions to some nonlinear elliptic systems
F Leonetti, PV Petricca
Complex Variables and Elliptic Equations 56 (12), 1099-1113, 2011
132011
Existence of weak solutions for elliptic systems with p, q-growth
G Cupini, F Leonetti, E Mascolo
Ann. Acad. Sci. Fenn. Math 40 (2), 645-658, 2015
112015
The system can't perform the operation now. Try again later.
Articles 1–20